# SDR C2XAOOBT067

- Difficulty date: September 27, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR-CREW REPORTED ON APU START CABIN FILLED UP WITH SMOKE. LAV SMOKE DETECTOR ILLUMINATED. MX TROUBLESHOT AND FOUND FAULTY APU..A/C RELEASED MEL 49-00-00 CAT C CONTROL NUMBER 001068. A/C RETURNED TO SERVICE. SDR OPEN.
